RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 3, Pages 51–65 (Mi aa1434)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

$C^{1,\alpha}$-interior regularity for minimizers of a class of variational problems with linear growth related to image inpainting

M. Bildhauer, M. Fuchs, C. Tietz

Department of Mathematics, Saarland University, P.O. Box 151150, 66041 Saarbrücken, Germany

Abstract: A modification of the total variation image inpainting method is investigated. By using DeGiorgi type arguments, the partial regularity results established previously are improved to $C^{1,\alpha}$ interior differentiability of solutions of this new variational problem.

Keywords: image inpainting, variational method, TV-regularization.

Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:3, 381–392

Bibliographic databases:

Received: 20.11.2014
Language:

Citation: M. Bildhauer, M. Fuchs, C. Tietz, “$C^{1,\alpha}$-interior regularity for minimizers of a class of variational problems with linear growth related to image inpainting”, Algebra i Analiz, 27:3 (2015), 51–65; St. Petersburg Math. J., 27:3 (2016), 381–392

Citation in format AMSBIB
\Bibitem{BilFucTie15}
\by M.~Bildhauer, M.~Fuchs, C.~Tietz
\paper $C^{1,\alpha}$-interior regularity for minimizers of a~class of variational problems with linear growth related to image inpainting
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 3
\pages 51--65
\mathnet{http://mi.mathnet.ru/aa1434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3570956}
\elib{http://elibrary.ru/item.asp?id=24849889}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 3
\pages 381--392
\crossref{https://doi.org/10.1090/spmj/1393}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373930300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84963529475}


Linking options:
  • http://mi.mathnet.ru/eng/aa1434
  • http://mi.mathnet.ru/eng/aa/v27/i3/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 224:3 (2017), 414–441  mathnet  crossref  mathscinet
    2. St. Petersburg Math. J., 29:4 (2018), 657–681  mathnet  crossref  mathscinet  isi  elib
    3. M. Bildhauer, M. Fuchs, J. Mueller, X. Zhong, “On the local boundedness of generalized minimizers of variational problems with linear growth”, Ann. Mat. Pura Appl., 197:4 (2018), 1117–1129  crossref  mathscinet  zmath  isi  scopus
    4. M. Fuchs, J. Mueller, Ch. Tietz, J. Weickert, “Convex regularization of multi-channel images based on variants of the TV-model”, Complex Var. Elliptic Equ., 63:7–8, SI (2018), 976–995  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:164
    Full text:22
    References:17
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019